# SDR DALA2019031001565

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 76,058 hours, 8,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, INSPECTIONS ON THE SEC 47 FUSELAGE SKIN (P/N 147W2352-4) C/T 147W2312-211 SKIN PANEL ASSY, SEVERAL DAMAGES (BLENDOUTS + DENTS) WERE FOUND WITHIN CLOSE PROXIMITY FROM STA 2000  STA 2087, BETWEEN S-37R TO S-43R. BLENDED OUT DAMAGE AND INSTALLED REPAIR FILLER AND DOUBLER. LP 0978085.
